Ace Icon
The ACE badge is awarded to Online Community members who have been recognized by peers for their high value contributions.

Learn More

The Online Community ACE program enables you to be recognized by your peers for consistent, high value contributions to the Community.

Are you ready to become an ACE? Here's how:

  • Upload Your Profile Picture
  • Fill Out the "Tell us about yourself" Section
  • Share Your "Areas of knowledge"
  • Receive 25 Kudos (excluding Politics, Current Events forum) during rolling six month period
  • Be In Good Standing Without Community Violations For At Least 30 Days

All Activity

I hope this ‘toxic’ person isn’t the victim of domestic violence because you could well be the only person she had to ‘dump on’. I worked d v my entire life so, for anyone who encounters one of these victims, realize they really have no one close to ...
kb4949 05-05-2021 09:14 AM
1
Reply
2
Kudos
1235
Views
So very sorry for your loss. Our Press is doing a disservice by not reporting deaths from these vaccines. I myself won’t get one.
kb4949 04-06-2021 07:12 PM
0
Replies
1
Kudo
1511
Views
Angela, I confess to not having any idea where to find that or how to use it. Maybe you could tell me before AARP closes this forum on 4/5. Thanks.
kb4949 04-01-2021 06:51 PM
1
Reply
0
Kudos
2195
Views
I would gladly correspond with you if we had a way to provide emails without making them public. Maybe AARP should come up with a ‘private reply’ feature. Aside from that, know that you are not alone. As for working, many seniors are let go early, bo...
kb4949 03-30-2021 12:45 PM
1
Reply
1
Kudo
3249
Views
Mine came a year after using a medication that is known to cause tinnitus. Sometimes it's such a high pitch I think my eardrums will rupture ir I'll go crazy first. Ear doctor said I have hearing loss in both ears but mostly the right side. The docto...
kb4949 05-12-2018 06:36 PM
0
Replies
0
Kudos
9520
Views
I hope this ‘toxic’ person isn’t the victim of domestic violence because you could well be the only person she had to ‘dump on’. I worked d v my entire life so, for anyone who encounters one of these victims, realize they really have no one close to ...
kb4949 05-05-2021 09:14 AM
1
Reply
2
Kudos
1235
Views
So very sorry for your loss. Our Press is doing a disservice by not reporting deaths from these vaccines. I myself won’t get one.
kb4949 04-06-2021 07:12 PM
0
Replies
1
Kudo
1511
Views
Angela, I confess to not having any idea where to find that or how to use it. Maybe you could tell me before AARP closes this forum on 4/5. Thanks.
kb4949 04-01-2021 06:51 PM
1
Reply
0
Kudos
2195
Views
I would gladly correspond with you if we had a way to provide emails without making them public. Maybe AARP should come up with a ‘private reply’ feature. Aside from that, know that you are not alone. As for working, many seniors are let go early, bo...
kb4949 03-30-2021 12:45 PM
1
Reply
1
Kudo
3249
Views
Mine came a year after using a medication that is known to cause tinnitus. Sometimes it's such a high pitch I think my eardrums will rupture ir I'll go crazy first. Ear doctor said I have hearing loss in both ears but mostly the right side. The docto...
kb4949 05-12-2018 06:36 PM
0
Replies
0
Kudos
9520
Views
I hope this ‘toxic’ person isn’t the victim of domestic violence because you could well be the only person she had to ‘dump on’. I worked d v my entire life so, for anyone who encounters one of these victims, realize they really have no one close to ...
kb4949 05-05-2021 09:14 AM
1
Reply
2
Kudos
1235
Views
So very sorry for your loss. Our Press is doing a disservice by not reporting deaths from these vaccines. I myself won’t get one.
kb4949 04-06-2021 07:12 PM
0
Replies
1
Kudo
1511
Views
Angela, I confess to not having any idea where to find that or how to use it. Maybe you could tell me before AARP closes this forum on 4/5. Thanks.
kb4949 04-01-2021 06:51 PM
1
Reply
0
Kudos
2195
Views
I would gladly correspond with you if we had a way to provide emails without making them public. Maybe AARP should come up with a ‘private reply’ feature. Aside from that, know that you are not alone. As for working, many seniors are let go early, bo...
kb4949 03-30-2021 12:45 PM
1
Reply
1
Kudo
3249
Views
Mine came a year after using a medication that is known to cause tinnitus. Sometimes it's such a high pitch I think my eardrums will rupture ir I'll go crazy first. Ear doctor said I have hearing loss in both ears but mostly the right side. The docto...
kb4949 05-12-2018 06:36 PM
0
Replies
0
Kudos
9520
Views
Latest Tags
No Tags Yet
Public Statistics
Date Registered ‎05-31-2014 10:39 AM
Last Visited ‎07-28-2021 09:06 PM
Total Messages Posted 42
Total Kudos Received 4
cancel
Showing results for 
Show  only  | Search instead for 
Did you mean: 
Users